# SDR UPS04M43157

- Difficulty date: August 4, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 34,333 hours, 5,038 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, HORIZONTAL STAB NR 14 LEFT BARREL NUT FOUND CORRODED ON BOTTOM S/W & BEARING SURFACE.  CORROSION REMOVED & REAMED TO 0974 INCH AT BARREL NUT HOLE NR 14 LEFT FOUND OUT OF LIMIT.  FAB SLEEVE BUSHING PER EO MD11-5510-19409-H.  APPLIED PR1422B1/2 AT BLEND OUT AREA AT BARREL NUT HOLE NR 14 LEFT & INSTALLED SLEEVE BUSHING PER EO MD11-5510-19409-H.  REPAIR CUTOUT AT BARREL NUT HOLE NR 14 LEFT PER EO MD11-5510-19409-H & EN 1290-04, FOUND WITHIN LIMIT & SATISFACTORY.
